I have recently changed medication to Stalevo and it's works reasonably well, however sometimes it makes me feel nauseous and gives me a sickly headache. This normally happens first thing in the morning or in the evening, I do try and take it with food and this makes no difference. I am reluctant to change as it does work well, has any else experienced this and have any advice?
Hi - my mom went on rytary 95 3xs a day in May of 2015. We noticed a big decline in cognitive - not being able to do simple tasks, confusion etc...over the summer. We have been working with a movement disorder specialist since October and have gotten her off all blood pressure meds and next week she will be off axilect. She wants to try a different Parkinson meds but didn't say which one. Has anyone gone off rytary because of cognitive issues? If so which PD drug did you switch too? thankd for… read more
My husband was prescribed Azilect, and it made him nauseated and gave him headaches. We took him off of it, and now he is more tired. It would be helpful to understand what medications have proven helpful and which have not. And also whether or not the side effects outweighed the benefits.
Hello Kermit, you say you take your last dose of Levi before you go to bed but have severe symptoms when you get up at night. Have you tried taking any long-acting levodopa? Since I had a deep… read more
Before PD, I used to take an over the counter multivitamin with Iron, just 1 a day. Is it safe with PD meds, especially Stalevo? I'm sure it would help me feel more energetic, especially first thing in the mornings when I struggle to get going. Anyone any experience of these types of vitamins?
I'm starting to think something isn't working as it should- should I ask to have meds changed as I'm not able to increase Requip (almost at max dose)
There are just so many medication and would like to hear from someone who actually had some success with something. Looking for Tried and True, rather then Trial an Error!
Can anyone recommend a Medicine they have taken in the Early Stage of PD that reduced slight tremor and gave them a better overall feeling without side effects
Looking for a small dose and maybe time released!